American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Edward Bierstone, Pierre D. Milman and Guillaume Valette. Arc-quasianalytic functions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Janusz Adamus and Hadi Seyedinejad. A fast flatness testing criterion in characteristic zero. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Edward Bierstone, Sergio Da Silva, Pierre D. Milman and Franklin Vera Pacheco. Desingularization by blowings-up avoiding simple normal crossings. Proc. Amer. Math. Soc. 142 (2014) 4099-4111.
Abstract, references, and article information   
View Article: PDF

[4] Nero Budur, Pedro D. González-Pérez and Manuel González Villa. Log canonical thresholds of quasi-ordinary hypersurface singularities. Proc. Amer. Math. Soc. 140 (2012) 4075-4083.
Abstract, references, and article information   
View Article: PDF

[5] Jeffery D. McNeal and Yunus E. Zeytuncu. Multiplier ideals and integral closure of monomial ideals: An analytic approach. Proc. Amer. Math. Soc. 140 (2012) 1483-1493. MR 2869133.
Abstract, references, and article information   
View Article: PDF

[6] Eva Maria Feichtner and Irene Müller. On the topology of nested set complexes. Proc. Amer. Math. Soc. 133 (2005) 999-1006. MR 2117200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tomohiro Okuma. A numerical condition for a deformation of a Gorenstein surface singularity to admit a simultaneous log-canonical model. Proc. Amer. Math. Soc. 129 (2001) 2823-2831. MR 1840084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kathrin Berkner. Resolution of singularities of convolutions with the Gaussian kernel. Proc. Amer. Math. Soc. 127 (1999) 425-435. MR 1468182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lee J. McEwan. Topology of Milnor fibers of minimally elliptic singularities . Proc. Amer. Math. Soc. 118 (1993) 1017-1027. MR 1172960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Masataka Tomari and Kimio Watanabe. On $L\sp 2$-plurigenera of not-log-canonical Gorenstein isolated singularities . Proc. Amer. Math. Soc. 109 (1990) 931-935. MR 1021213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1